Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Self-dual connections and the topology of smooth 4-manifolds


Author: S. K. Donaldson
Journal: Bull. Amer. Math. Soc. 8 (1983), 81-83
MSC (1980): Primary 57N13; Secondary 58G99
MathSciNet review: 682827
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, N. J. Hitchin, and I. M. Singer, Self-duality in four-dimensional Riemannian geometry, Proc. Roy. Soc. London Ser. A 362 (1978), no. 1711, 425–461. MR 506229 (80d:53023), http://dx.doi.org/10.1098/rspa.1978.0143
  • 2. M. Kuranishi, New proof for the existence of locally complete families of complex structures, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 142–154. MR 0176496 (31 #768)
  • 3. John Milnor, On simply connected 4-manifolds, Symposium internacional de topología algebraica International symposi um on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 122–128. MR 0103472 (21 #2240)
  • 4. J.-P. Serre, A course in arithmetic, Springer-Verlag, New York-Heidelberg, 1973. Translated from the French; Graduate Texts in Mathematics, No. 7. MR 0344216 (49 #8956)
  • 5. S. Smale, An infinite dimensional version of Sard’s theorem, Amer. J. Math. 87 (1965), 861–866. MR 0185604 (32 #3067)
  • 6. C. H. Taubes, The existence of self-dual connections on non self-dual 4-manifolds, J. Differential Geom. (to appear).
  • 7. K. K. Uhlenbeck, Connections vnth L, Comm. Math. Phys. 3 (1981).
  • 8. Karen K. Uhlenbeck, Removable singularities in Yang-Mills fields, Comm. Math. Phys. 83 (1982), no. 1, 11–29. MR 648355 (83e:53034)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57N13, 58G99

Retrieve articles in all journals with MSC (1980): 57N13, 58G99


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15090-5
PII: S 0273-0979(1983)15090-5